New Zealand’s Ministry of Health has linked a 26-year old man’s death to Pfizer Inc.’s COVID19 vaccine after he developed myocarditis, an inflammation that can occur as one side effect following vaccination with this type of medicine. The illness is rare and occurs less than 1% chance per million people who receive their dose; however it seems like there have been two cases reported in New Zealand already which makes us wonder why nobody else contacted authorities about these symptoms before now?
“With the current available information, the board has considered that the myocarditis was probably due to vaccination in this individual,” a COVID-19 Vaccine Independent Safety Monitoring Board said in a statement.
People who die from myocarditis had not sought medical advice or treatment for their symptoms. This is an inflammation of the heart muscle that can limit its ability to pump blood, cause changes in heartbeat rhythms and lead someone towards a possible future diagnosis with cardiomyopathy–a disorder where there are problems delivering nutrients throughout your body’s muscles etc.. A Pfizer spokesperson said they were aware this report was made but continued monitoring any reports.
Despite the rare side effects, the vaccine safety board said the benefits of vaccination greatly outweighed the risks.